MathSciNet Relay Station
MathSciNet bibliographic data
MR1016442 (90i:22022) 22E45 (11F55 33A75)
Stade, Eric Poincaré series for ${\rm GL}(3,{\bf R})$-Whittaker functions. Duke Math. J. 58 (1989), no. 3, 695–729.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement